# SDR 2013FA0000124

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: General aviation
- Aircraft: N4978B
- Make and model: Cessna 152
- Aircraft serial: 15283736
- Engine: Lyc O235*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4381
- Part serial: 05011472
- Condition: Contaminated
- Location: Engine
- Part time: 2,751 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS ROUGH RUNNING RT MAGNETO IN FLIGHT.  INSPECTION FINDS MAGNETO HAS OIL INTERNALLY.  MAGNETO WAS REMOVED FOR OVERHAUL AND SERVICEABLE MAGNETO INSTALLED.
